Table of Contents Author Guidelines Submit a Manuscript
Mathematical Problems in Engineering
Volume 2014, Article ID 242469, 7 pages
http://dx.doi.org/10.1155/2014/242469
Research Article

A Geometric Modeling Method Based on TH-Type Uniform B-Splines

Jin Xie1,2

1Department of Mathematics and Physics, Hefei University, Hefei 230601, China
2Department of Mathematics and Physics, University of La Verne, La Verne, CA 91750, USA

Received 26 January 2014; Accepted 24 May 2014; Published 15 June 2014

Academic Editor: Vassilios C. Loukopoulos

Copyright © 2014 Jin Xie. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. L. Piegle and W. Tiller, The NURBS Book, Springer, Berlin, Germany, 1995.
  2. J. Zhang, “Two different forms of C-B-splines,” Computer Aided Geometric Design, vol. 14, no. 1, pp. 31–41, 1997. View at Google Scholar · View at Scopus
  3. J. Zhang, “C-curves: an extension of cubic curves,” Computer Aided Geometric Design, vol. 13, no. 3, pp. 199–217, 1996. View at Publisher · View at Google Scholar · View at Scopus
  4. H. Wu and X. Chen, “Cubic non-uniform trigonometric polynomial curves with multiple shape parameters,” Journal of Computer-Aided Design and Computer Graphics, vol. 18, no. 10, pp. 1599–1606, 2006 (Chinese). View at Google Scholar · View at Scopus
  5. X. Han, “Cubic trigonometric polynomial curves with a shape parameter,” Computer Aided Geometric Design, vol. 21, no. 6, pp. 535–548, 2004. View at Publisher · View at Google Scholar · View at Scopus
  6. G. Xu, G. Wang, and W. Chen, “Geometric construction of energy-minimizing Béezier curves,” Science China Information Sciences, vol. 54, no. 7, pp. 1395–1406, 2011. View at Publisher · View at Google Scholar · View at Scopus
  7. W.-T. Wang and G.-Z. Wang, “Trigonometric polynomial uniform B-spline with shape parameter,” Chinese Journal of Computers, vol. 28, no. 7, pp. 1192–1198, 2005 (Chinese). View at Google Scholar · View at Scopus
  8. H. Pottmann and M. G. Wagner, “Helix splines as an example of affine Tchebycheffian splines,” Advances in Computational Mathematics, vol. 2, no. 1, pp. 123–142, 1994. View at Publisher · View at Google Scholar · View at Scopus
  9. P. E. Koch and T. Lyche, “Exponential B-splines in tension,” in Approximation Theory VI, C. K. Chui, L. L. Schumaker, and J. D. Ward, Eds., pp. 361–364, Academic Press, New York, NY, USA, 1989. View at Google Scholar
  10. Y. Lü, G. Wang, and X. Yang, “Uniform hyperbolic polynomial B-spline curves,” Computer Aided Geometric Design, vol. 19, no. 6, pp. 379–393, 2002. View at Publisher · View at Google Scholar · View at Scopus
  11. Y.-J. Li and G.-Z. Wang, “Two kinds of B-basis of the algebraic hyperbolic space,” Journal of Zhejiang University Science A, vol. 6, no. 7, pp. 750–759, 2005. View at Publisher · View at Google Scholar · View at Scopus
  12. J. Zhang, F.-L. Krause, and H. Zhang, “Unifying C-curves and H-curves by extending the calculation to complex numbers,” Computer Aided Geometric Design, vol. 22, no. 9, pp. 865–883, 2005. View at Publisher · View at Google Scholar · View at Scopus
  13. J. Zhang and F.-L. Krause, “Extending cubic uniform B-splines by unified trigonometric and hyperbolic basis,” Graphical Models, vol. 67, no. 2, pp. 100–119, 2005. View at Publisher · View at Google Scholar · View at Scopus
  14. G. Wang and M. Fang, “Unified and extended form of three types of splines,” Journal of Computational and Applied Mathematics, vol. 216, no. 2, pp. 498–508, 2008. View at Publisher · View at Google Scholar · View at Scopus
  15. G. Xu and G.-Z. Wang, “AHT Bézier curves and NUAHT B-Spline curves,” Journal of Computer Science and Technology, vol. 22, no. 4, pp. 597–607, 2007. View at Publisher · View at Google Scholar · View at Scopus